| Model Number |
SMSBTOVL |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, the balloon end was not inflating inside the abdominal cavity.Another device was used to complete the case.There was no patient injury.